# SDR CALA2013021100091

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 46,815 hours, 16,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11201
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 480R BETWEEN STRINGER 8R AND 9R SHOWS CRACK INDICATION AT THE FASTENER FOR THE AIR CONDITIONING OUTLET SUPPORT ATTACHMENT REF STEP 4 AND FIG 2 OF EA 5310-041716, REV D OP 2 REPAIRED IAW EA 5310-04716, REV D, OP2.
